# SDR P5CA9500267

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Trays
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 2 ROLLER TRAYS FROM RIGHT SIDE ARE BROKEN ON AFT POINT.  REPAIR PERFORMED PER BOEING SRM 53-10-06, FIG 1.
